# SDR RAIA950407

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Temp Limiter
- Condition: Inop
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MRY - FLT 4716 - LOW POWER ON RIGHT ENGINE.  MAINTENANCE DEFERRED RIGHT TORQUE TEMP LIMITER PER MEL 76-2, CATEGORY C.  GROUND RUNS OK.  (M)
